Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have bursitis and fascia plantiatis. Taking cortisone. Alternatives?

hi going to bangalore for work in a week or so and i suffer from bursitis and fascia plantiatis problems in both feet have custom made orthotics and also silicone insoles in shoes and have had cortisone which def helped but all seem to come back after a few months maybe i can get sum overseas indian pod to give me some alternatives thanks frank
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Both bursitis and fascia plantaris are inflammatory condition,
Hence steroids are the most commonly used drugs.

The alternatives can be other steroid sparing agents like azathioprine,
But these can be given only when your condition is stable.

Please meet a dermatologist for exact diagnosis and treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor